A member asked:

Can vitamin d suppliments (otc) cause resting heart rates of 90-100bpm? i started taking otc d3 and c and recently i have high hr.

3 doctors weighed in across 2 answers
Dr. William Wilson answered

Specializes in Family Medicine

Vitamin D supplements can be associated with a rapid heart rate called atrial fibrillation, especially if your blood level is over 100. People vary in how much vitamin D they absorb, so if you have any type of fast heart rate, check your 25 hydroxy D level and go easy on the dose of vitamin D3.

Answered Jun 27, 2020

66 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Heidi Fowler answered

Specializes in Psychiatry

Excessive Vitamin D level can effect heart rate and rhythm. Normal range for vitamin D is around 41 to 80 nanograms per deciliter (ng/dl). If over 100 ng/dl that can cause problems.

Answered Jun 28, 2020

65 views

Thank

Related Questions

A member asked:

Can taking vitamin B12 cause heart palpitations?

5 doctors weighed in across 2 answers

A member asked:

Could a slower heart rate be caused by a vitamin d deficiency?

A doctor has provided 1 answer

A member asked:

Does vitamin E cause heart defects in unborn baby?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...